# SDR AMTA200700637

- Difficulty date: November 22, 2007
- Submitted: November 29, 2007
- Operation: Air carrier
- Aircraft: N163AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1229
- Engine: Rroyce RB211524B4
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD GALLEY FLOOR TRACK EMERGENCY LIGHT EGRESS STRIP INOPERATIVE.  REINSTALLED ORIGINAL PART T/S AND FOUND DISCONNECTED CONNECTOR.  RECONNECTED CONNECTOR, OPS CHECK GOOD.  OK TO SERVICE.  (K)
